Solpadeine Plus (Codeine/Paracetamol) - 32 Tablets

Solpadeine
In stock
£6.59
£6.59
  • Do not take this product for longer than 3 days - risk of addiction
  • '/>

    Product & Safety Notice

    • The maximum purchase for this product is 1
    • 3 Days use only
      This product can cause addiction
      Click here for advice
    The Product Information was written . Find out more. See less.

    What are Solpadeine Plus Tablets?

    Solpadeine Plus Tablets are a painkiller which can be used to treat a variety of moderate aches and pains that have not effectively relieved by other painkillers like ibuprofen and aspirin. This product contains the active ingredients codeine, paracetamol and caffeine, which work together to relieve pain. This product can be used for a range of aches and pains, including migraines and sciatica. If you’re looking for fast and effective pain relief, try Solpadeine Plus Tablets.

     

    What pain can this product be used for?

    Solpadeine Plus can be used for a range of aches and pains all over the body. Some of the most popular uses for Solpadeine include:

    • Migraines and headaches
    • Strains and sprains
    • Backache
    • Rheumatic pain
    • Sciatica
    • Dental pain
    • Period pain

    This product is effective for pain that has not been relieved by paracetamol or ibuprofen alone.

     

    How can Solpadeine Plus help to ease pain?

    Solpadeine includes 3 active ingredients:

    • Paracetamol
    • Codeine
    • Caffeine

    These ingredients work together to provide effective pain relief that starts working fast.

     

    What is paracetamol?

    Paracetamol is a common painkiller that is used to treat common aches and pains, such as headaches and muscle pain, as well as reducing high temperatures. It belongs to a group of medicines known as anaglesics, which are non-opioid drugs that are used to relieve mild, short-term pain. It usually takes around an hour with work unless it is incorporated with caffeine which can speed up it’s effect.

    What is codeine?

    Codeine is a painkiller that belongs to a group of medicines known as opioid anaglesics. It is used to treat moderate pain, such as after an injury or when typical painkillers like aspirin, ibuprofen and paracetamol have not been effective. This medicine works by preventing pain signals from travelling to the brain.

     

    How to use this product

    This product is NOT suitable for children under the age of 12.

    Dosage

    Adults: swallow 2 tablets every 4-6 hours as needed.

    Do NOT take more frequently than every 4 hours and do NOT take more than 8 tablets in 24 hours.

    Children aged 16-18 years: swallow 1-2 tablets every 6 hours as needed.

    Do NOT take more frequently than every 6 hours and do NOT take more than 8 tablets in 24 hours.

    Children aged 12-15 years: swallow 1 tablet every 6 hours as needed.

    Do NOT take more frequently than every 6 hours and do NOT take more than 4 tablets in 24 hours.

    Warnings

    • Do NOT take more than the recommended dose
    • Avoid too much caffeine in drinks like coffee and tea, as a high caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest
    • This medicine should not be taken for more than 3 days

    Possible withdrawal effect

    This product contains codeine which can cause addiction if taken for longer than 3 days and will cause withdrawal symptoms when not used correctly. If you experience any kind of withdrawal symptoms or have taken too much of this medicine, seek immediate advice from your GP.

     

    Can you take Solpadeine Soluble with other medicines?

    You should seek advice from your GP or a Chemist4U pharmacist BEFORE taking this product if you are taking any other medicines, especially if you are taking:

    • Metoclopramide or domperidone (for nausea and vomiting)
    • Cholestyramine (to lower cholesterol)
    • Monoamine oxidase inhibitors (MAOIs – used for depression)
    • Blood thinning drugs (anticoagulants, such as warfarin)

     

    When NOT to use this product

    Do NOT take Solpadeine Plus Tablets if you are allergic to any of the ingredients (see ingredients tab for full list) or:

    • If you are taking other medicines containing paracetamol or codeine
    • If you are under the age of 12
    • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids, due to obstructive sleep apnoea syndrome.
    • If you know that you metabolise codeine into morphine rapidly
    • If you are breastfeeding

    Seek advice from your GP or a Chemist4U pharmacist before using this product if you :

    • Have liver or kidney disease, including alcoholic liver disease
    • If you have bowel problems including blockage of your bowel
    • If you have had an operation to remove your gall bladder
     

    Side Effects

    Like all medicines, Solpadeine can cause side effects, although not everyone will experience them. The most common side effect that can be experienced when taking this product is constipation.

    Stop taking this medicine and tell your doctor immediately if you experience:

    • Severe abdominal pain, dry mouth, nausea and vomiting, if you have recently had your gall bladder removed
    • Nervousness, dizziness, irritability, drowsiness or restlessness
    • Allergic reactions
    • Skin rash or peeling or mouth ulcers, itching or sweating
    • Breathing problems
    • Unexplained bruising or bleeding
    • Nausea
    • Upset stomach
    • Sudden weight loss
    • Loss of appetite
    • Yellowing of the eyes and skin
    • Difficulty urine

     

    Warnings and precautions

    Codeine is transformed into morphine by an enzyme in the liver. Morphine is the substance that provides pain relief. Some people have a variation of this enzyme which can affect people in different ways. Some people will not produce morphine or only produce small quantities of it which may not be sufficient to treat the pain. Other people can experience serious side effects because a very high amount of morphine is produced. If you experience any of the following side effects, stop taking this medicine and seek immediate medical attention:

    • Slow or shallow breathing
    • Confusion
    • Sleepiness
    • Small pupils
    • Nausea or vomiting
    • Constipation
    • Lack of appetite

    This medicine can affect your ability to drive as it may make you sleepy or dizzy. Do NOT drive while taking this medicine until you know how it affects you. If is an offence to drive if this medicine affects your ability to drive.

    Always read the label BEFORE use.

     

    Important information

    This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

    If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

    Store all medicines out of sight and reach of children.

    Please read the included leaflet carefully before using this product.

    Please contact your GP if appropriate regarding this product.

     

    Helpful Advice on Medication Restrictions & Addiction

    For further information on our medication restrictions policy, please click here

    If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice

    Active Ingredients

    • Caffeine, Codeine, Paracetamol

    Ingredients

    • Active ingredients: Each tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.

      Other ingredients: Maize starch, Starch pregelatinised, potassium sorbate (E 202), povidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid, hypromellose, carmoisine (E 122). Carmoisine may cause allergic reactions

    Product Data

    Active Ingredient(s)
    Caffeine, Codeine, Paracetamol
    Manufacturer
    Solpadeine
    Quantity
    32 Tablets

    Everything You Need to Know About Codeine

    You might have heard of codeine, maybe you’ve been prescribed it for pain or as a cough medicine, but what is it really?

    Today we’re going to take a good look at codeine and answer all of the questions you’ve been asking about this medication and what it can do.

    What Should Vegans Look For In Their Medication?

    Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

    One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

    Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

    Best Treatments for Headaches and Migraines

    Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

    Can I Take Two Painkillers at Once?

    Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

    This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

    If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

    Do You Have a Headache or a Migraine?

    Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

    Both of them cause a lot of pain in your head, but what is the difference between the two?

    If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

    Ask a Pharmacist

    Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

    * Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

    Shipping Costs

    Free UK Delivery on all orders over £30* - Delivery within 3-5 working days

    Standard UK Delivery - £2.95* - Delivery within 3-5 working days

    Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

    *Excluding refrigerated products and treatments which are subject to different postage charges.

    Discreet Delivery

    All our items are sent completely discreet for your peace of mind.

    This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

    We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

    Returns Information

    Customers can read our full returns policy by clicking here